MathSciNet Relay Station
MathSciNet bibliographic data
MR1914937 60J35 (31C25 35A30 60J45 60J57)
Chen, Zhen-Qing; Zhang, Tu-Sheng Girsanov and Feynman-Kac type transformations for symmetric Markov processes. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 4, 475–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement